ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help


Jaban, Meher and Bala, Sinha Sneh (2015) SOME INFINITE SUMS IDENTITIES. In: CZECHOSLOVAK MATHEMATICAL JOURNAL, 65 (3). pp. 819-827.

[img] PDF
Cze_Mat_Jou_65-3_819_2015.pdf - Published Version
Restricted to Registered users only

Download (113kB) | Request a copy
Official URL: http://dx.doi.org/10.1007/s10587-015-0210-5


We find the sum of series of the form Sigma(infinity)(i=1) f(i)/i(r) for some special functions f. The above series is a generalization of the Riemann zeta function. In particular, we take f as some values of Hurwitz zeta functions, harmonic numbers, and combination of both. These generalize some of the results given in Mezo's paper (2013). We use multiple zeta theory to prove all results. The series sums we have obtained are in terms of Bernoulli numbers and powers of pi.

Item Type: Journal Article
Additional Information: Copy right for this article belongs to the SPRINGER HEIDELBERG, TIERGARTENSTRASSE 17, D-69121 HEIDELBERG, GERMANY
Keywords: multiple zeta values; multiple Hurwitz zeta values
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Id for Latest eprints
Date Deposited: 19 Nov 2015 04:55
Last Modified: 19 Nov 2015 04:55
URI: http://eprints.iisc.ac.in/id/eprint/52778

Actions (login required)

View Item View Item